MathSciNet Relay Station
MathSciNet bibliographic data
MR1166643 (93e:52019) 52B05 (52B12 52B35)
Billera, Louis J.; Sturmfels, Bernd Fiber polytopes. Ann. of Math. (2) 135 (1992), no. 3, 527–549.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement